Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Post SSRI Sexual Dysfunction SLS

Posted by Phil on August 25, 2009, at 9:43:29

In reply to Re: Post SSRI Sexual Dysfunction, posted by SLS on August 25, 2009, at 6:28:52

Any proof of this? Not saying I doubt it but would like backup.

I've been on meds 25 years and don't 'feel' that much has changed. Hard to tell but if changes have occurred, they are subtle.

Thanks...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:913953
URL: http://www.dr-bob.org/babble/20090818/msgs/913978.html